Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

memory issues

BarbF01BBarbF01 Posts: 123
edited 06/11/2012 - 8:46 AM in Pain Management
Ive recentl had an increase in knowing that I want to say - but unable to say the words that I want (like when I was trying to tell Hubby what I wanted on my sub from subway - I could not think of the word pickles). Hes also noticed that its becoming more and more frequent and seems to be bothersome to me (it is!). Any ideas on what this coudl be tied to? Im on vicoden and am wondering if this is what is affecting me......
advertisement

Comments

  • Are you on any nerve pain meds? Word finding difficulties are a known side effect of meds like lyrica, neurontin, topamax, etc.

  • As HBmom suggested, are you on any nerve pain medications? I get that a little with my Lyrica. I can "see" the word in my visual part of my brain, but the actual word sometimes just won't get to my mouth!! I hope you have your answers soon.

    Brenda
    PCTF C4 - T2, Laminectomies C5, C6 & C7. Severe Palsy left arm/hand.
  • advertisement
  • I'm on neurontin and I find that I start a sentance and then it's gone in the middle. I just stand there knowing that there is more to say but having no idea what I was talking about.
  • for me...(topamax) :)
  • I have been on neurontin - but not for the past year. And, this symptom has only increase in the last 2 months ( that Ive really begun to be aware of at least). I have an appt. tomorrow AM w/ my primary's nurse, for my physicial and to check in on how my meds are working. I'm going to bring this up then...
  • advertisement
  • I already have memory problems, I think is the meds, anxiety, sleep deprivation and not being able to move as before. I think that language is connected for some of us more to our previous movement. So when we try to express what we feel the brain still doesn't adapts to the new movement.

    Well that's part of what I think,
  • I already have memory problems, I think is the meds, anxiety, sleep deprivation and not being able to move as before. I think that language is connected for some of us more to our previous movement. So when we try to express what we feel the brain still doesn't adapts to the new movement.

    Well that's part of what I think,
advertisement
Sign In or Register to comment.